Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking cerazette for endometriosis. Having heavy period. Should I change my medicine?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5627 Questions
i have endometriosis and to manage it I was on XXXXXXX A few months ago I switched to cerazette but I have been having continious heavy periods for the last few months. I would like to switch back to XXXXXXX but I am not sure which day I should switch over.

Please can you tell me when I can switch over? I have 5 more days of cerazette left.

Posted Fri, 3 May 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 52 minutes later
Thanks for your query.
Firstly, Cerazette is a progesterone only pill, and it is supposed to cause less menstrual bleeding than XXXXXXX
However, if you are having continuous heavy bleeding on Cerazette, and find XXXXXXX more comfortable, you can definitely switch over to it.
Take the remaining pills of Cerazette, and then wait for your period.
You can start taking XXXXXXX from the 1st or 2nd day of your period.

Take care, and feel free to ask for further questions.
Above answer was peer-reviewed by
Follow-up: Taking cerazette for endometriosis. Having heavy period. Should I change my medicine? 4 hours later
I have been having non-stop periods for the last 3weeks with Cerazette, so how do I work out the first day? Do I just start XXXXXXX immediately after I finish the current Cerazette strip?
Answered by Dr. Aarti Abraham 14 hours later
If you are having continuous bleeding since 3 weeks on Cerazette, you can start XXXXXXX immediately after finishing the current Cerazette strip.
However, a consultation is in order, as bleeding for 3 weeks non stop on Cerazette is definitely not normal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor